Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Modified log-Sobolev inequalities for convex functions on the real line. Sufficient conditions

Tom 230 / 2015

Radosław Adamczak, Michał Strzelecki Studia Mathematica 230 (2015), 59-93 MSC: Primary 60E15; Secondary 26A51, 26B25, 26D10. DOI: 10.4064/sm8319-12-2015 Opublikowany online: 21 January 2016

Streszczenie

We provide a mild sufficient condition for a probability measure on the real line to satisfy a modified log-Sobolev inequality for convex functions, interpolating between the classical log-Sobolev inequality and a Bobkov–Ledoux type inequality. As a consequence we obtain dimension-free two-level concentration results for convex functions of independent random variables with sufficiently regular tail decay.

We also provide a link between modified log-Sobolev inequalities for convex functions and weak transport-entropy inequalities, complementing recent work by Gozlan, Roberto, Samson, and Tetali.

Autorzy

  • Radosław AdamczakInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail
  • Michał StrzeleckiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02–097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek